I've been on Viibryd 40 mg for about 4 years. Noticing a lot of short-term memory loss and lack of concentration. If I stop my doctor takes me off of it, will these 2 side effects correct themselves or will they be permanent?
I too noticed some lack of concentration at a dosage of 40 mg but not so much memory loss. But I don't know whether to attribute these symptoms to the Viibryd or other factors. I will caution you about titrating off of Viibryd however. My experience has been that the dosage needs to be decreased in increments of 10 mg, at most - (5 mg would be better) and not for days or weeks at a time but for months at a time. Work with your Doctors on developing a plan to reduce your dosage very gradually. Too, you may find that your memory and concentration side effects are reduced significantly at a daily dosage of 20 mg or even 30 mg. Best of luck to you.
I have been feeling the same way as well after 4 months on 20mg! So you are not alone in feeling these side effects. I don't know if you are still active on this site but, if you are, how are you doing since you last posted? Did you decide to go off? Did these symptoms go away?
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2015 • 1 answer
Updated 28 Jun 2017 • 2 answers
Updated 6 Oct 2018 • 6 answers
Updated 7 Oct 2018 • 6 answers
Updated 4 Nov 2017 • 2 answers